# SDR FDEA201109033647

- Difficulty date: September 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 42,411 hours, 29,907 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE CABIN DEPRESSURIZED RAPIDLY ACCOMPANIED BY A "LEFT SERVICE DOOR LIGHT" ON THE DOORS PANEL.  TURNED OFF PACKS AND CONTINUED UNPRESSURIZED.   LT SERVICE DOOR LT WENT OUT ON TAXI INTO GATE. LIGHT REMAINED OUT.  REMOVED INNER DOOR LINER REF 52-14-011. OPENED LT SERVICE DOOR AND PERFORMED GVI, NO DEFECTS NOTED. REF MM 52-14-000 & 52-14-000-6.  PERFORMED PRESSURE CONT SYS ADJ/TEST & SGL PACK PRESSURE INSPECTION CHECK REF MM 21-31-000-5 & ALL TEST PASS.  UNABLE TO DUPLICATE DISCREPANCY OR LOCATE ANY ACFT SYS OR STRUCTURAL FAULTS.  ACFT OK FOR SERVICE. CLOSED LT SERVICE DOOR & REINSTALLED INTERIOR GILL LINER. 52-14-000 & 011.  REINSTALLED FWD CARGO AFT PIT WALL & LINER.  FINAL CLOSED.
